# SDR DALA1257553702

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 41,658 hours, 18,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE ON RT SIDE OF ACFT.  MX R & R BATTERY PACK.  OPS CHECKED OK.
